Kovalevskaya numbers of generalized toda chains

  • V. V. Kozlov
  • D. V. Treshchev


Toda Chain Generalize Toda Generalize Toda Chain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. V. Kovalevskaya, Scientific Papers [in Russian], Izd. Akad. Nauk SSSR, Moscow (1948).Google Scholar
  2. 2.
    T. Bountis, H. Segur, and F. Vivaldi, “Integrable Hamiltonian systems and the Painlevé property,” Phys. Rev. A, General Physics,25, No. 3, 1257–1264 (1982).Google Scholar
  3. 3.
    Y. F. Chang, J. M. Greene, M. Tabor, and J. Weiss, “The analytic structure of dynamic systems and self-similar natural boundaries,” Physica D,8, No. 1, 183–207 (1983).Google Scholar
  4. 4.
    M. Adler and P. van Moerbeke, “Kowalewski's asymptotic method, Kac-Moody Lie algebras and regularization,” Commun. Math. Phys,83, No. 1, 83–106 (1982).Google Scholar
  5. 5.
    M. Ablowitz and H. Segar, Solitons and the Inverse Scattering Method [Russian translation], Mir, Moscow (1987).Google Scholar
  6. 6.
    M. Toda, Theory of Nonlinear Lattices [Russian translation], Mir, Moscow (1984).Google Scholar
  7. 7.
    O. I. Bogoyavlenskii, Methods of Qualitative Theory of Dynamic Systems in Astrodynamics and Gas Dynamics [in Russian], Nauka, Moscow (1980).Google Scholar
  8. 8.
    O. I. Bogoyavlenski, “On pertrubations of the periodic Toda lattices,” Commun. Math. Phys.,56, 201–209 (1976).Google Scholar
  9. 9.
    S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, New York (1978).Google Scholar
  10. 10.
    E. K. Sklyanin, “Boundary conditions for integrable quantum systems,” LOMI Preprint, Leningrad (1986).Google Scholar
  11. 11.
    V. V. Kozlov and D. V. Treshchev, “Polynomial integrals of Hamiltonian systems with expontial interaction,” Izv. AN SSSR, Ser. Mat.,53, No. 3, 537–556 (1989).Google Scholar
  12. 12.
    V. V. Kozlov, “Towards a perturbation theory for Hamiltonian systems with noncompact invariant surfaces,” Vest. Mosk. Gos. Univ., Ser. 1, Mat. Mekh., No. 2, 55–61 (1988).Google Scholar
  13. 13.
    A. M. Liapunov, “On a property of differential equations of motion of a heavy solid body with a fixed point,” in: Collected Works [in Russian], Vol. 1, Izd. AN SSSR, Moscow (1954), pp. 402–417.Google Scholar
  14. 14.
    H. Yoshida, “Necessary conditions for the existence of algebraic first integrals, I, II,” Cel.-Mech.,31, No. 4, 363–379, 381–399 (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. V. Kozlov
    • 1
  • D. V. Treshchev
    • 1
  1. 1.M. V. Lomonsov Moscow State UniversityUSSR

Personalised recommendations